Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 51, Issue 4, 2015
Metadata
 

On Formal Stability of Stratified Shear Flows
Hirofumi Sakuma and Yasuhide Fukumoto
pp. 605–633
Abstract | Full-Text PDF (433 KB) | Metadata

Multidegrees of Monomial Rational Maps
Paolo Aluffi
pp. 635–654
Abstract | Full-Text PDF (384 KB) | Metadata

Enhanced Binding of an $N$-particle System Interacting with a Scalar Field II. Relativistic Version
Fumio Hiroshima and Itaru Sasaki
pp. 655–690
Abstract | Full-Text PDF (502 KB) | Metadata

A Diffusive Limit for the Profiles of Random Young Diagrams by Way of Free Probability
Akihito Hora
pp. 691–708
Abstract | Full-Text PDF (643 KB) | Metadata

The Denominators of Normalized $R$-matrices of Types $A_{2n-1}^{(2)}$, $A_{2n}^{(2)}$, $B_{n}^{(1)}$ and $D_{n+1}^{(2)}$
Se-jin Oh
pp. 709–744
Abstract | Full-Text PDF (569 KB) | Metadata

Analytic Singular Support Properties for Integral Operators in Hyperfunctions
Otto Liess and Yasunori Okada
pp. 745–767
Abstract | Full-Text PDF (412 KB) | Metadata